# SDR 98UAL900362

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 27,027 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, J

## Discrepancy

NR 2 ENGINE HEAVY COMPRESSOR STALL AT 200 FEET AGL.  REDUCED THRUST TO FLIGHT IDLE, JETTISONED FUEL.  RETURNED TO MIA AMBER ALERT, OVERWEIGHT LANDING.  *S/D*  ENGINE SURGE WAS DUE TO GENERAL DETERIORATION OF THE HIGH PRESSURE COMPRESSOR.  THE ENGINE WAS REMOVED AND WILL BE REFURBISHED TO PHASE 3 STANDARDS.
